We study the validity of the comparison and maximum principles and their relation with principal eigenvalues, for a class of degenerate nonlinear operators that are extremal among operators with one-dimensional fractional diffusion.

Maximum principles and related problems for a class of nonlocal extremal operators / Birindelli, Isabella; Galise, Giulio; Schiera, Delia. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - 201:5(2022), pp. 2371-2412. [10.1007/s10231-022-01203-z]

Maximum principles and related problems for a class of nonlocal extremal operators

Isabella Birindelli;Giulio Galise;
2022

Abstract

We study the validity of the comparison and maximum principles and their relation with principal eigenvalues, for a class of degenerate nonlinear operators that are extremal among operators with one-dimensional fractional diffusion.
2022
Maximum and comparison principles; fully nonlinear degenerate elliptic PDE; nonlocal operators; Eigenvalue problem
01 Pubblicazione su rivista::01a Articolo in rivista
Maximum principles and related problems for a class of nonlocal extremal operators / Birindelli, Isabella; Galise, Giulio; Schiera, Delia. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - 201:5(2022), pp. 2371-2412. [10.1007/s10231-022-01203-z]
File allegati a questo prodotto
File Dimensione Formato  
Birindelli_Maximum principles_2022.pdf

accesso aperto

Tipologia: Versione editoriale (versione pubblicata con il layout dell'editore)
Licenza: Creative commons
Dimensione 3.68 MB
Formato Adobe PDF
3.68 MB Adobe PDF

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/1661195
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 6
social impact